# SDR ASAA2022080739551

- Difficulty date: August 7, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 63,222 hours, 25,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT R2 DOOR IS DIM. GROUNDED - YES. REPLACED EXTERIOR EMERGENCY LIGHT AT R2 DOOR LIGHT BULB. IAW 737-900 AMM 33-51-04-960-801.
